CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
NUMERICAL AND BIFURCATIONS ANALYSIS FOR MULTI ORDER FRACTIONAL MODEL OF HIV INFECTION OF CD4(+)T-CELLS 期刊论文
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, 2016, 卷号: 78, 期号: 4, 页码: 243-258
Authors:  Alipour, Mohsen;  Arshad, Sadia;  Baleanu, Dumitru
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
HIV infection of CD4(+)T-cells  Operational matrices  Bernstein polynomials  Caputo fractional derivative  Bifurcation analysis  
P-alcoves, parabolic subalgebras and cocenters of affine Hecke algebras 期刊论文
SELECTA MATHEMATICA-NEW SERIES, 2015, 卷号: 21, 期号: 3, 页码: 995-1019
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Affine Hecke algebras  Cocenters  Parabolic subalgebras  
Regular algebraic curve segments (I) - Definitions and characteristics 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 2000, 卷号: 17, 期号: 6, 页码: 485-501
Authors:  Xu, GL;  Bajaj, CL;  Xue, WM
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
algebraic curve  discriminating family  D-regular  BB-form